# SDR 08FDEA03900

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB25104
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L/E PANEL 616 HB IS CHAFED.  BLENDED AREA IAW SRM 57-00-01; VOL I; FIG 1-A.  ORIGINAL MATERIAL THICKNESS 0.090 IAW SRM 57-31-01; VOL III.  MATERIAL LOSS 0.022.  REMAINING THICKNESS 0.068 AND FOUND OUT OF LIMITS IAW SRM 57-00-01; VOL I.   CUT OUT THE DAMAGE IAW SRM 57-00-01; VOL I.  FABRICATED THE FILLER AND DOUBLER IAW SRM 57-00-01;  VOL I AND SRM 57-31-01; VOL III.  ALODINED AND PRIMED IAW SRM 51-21-01;  VOL II; PGS 21 - 24.
